advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Brazil:

I have lots of hypoglycemic reactions. Sometimes I need help from other people and even glucagon shots. I know it sounds crazy, but how many severe low blood sugars a month could be "normal" for an insulin dependent diabetic with good control (A1c of 6.1)?

Answer:

Severe reactions requiring the help or another person are not to be tolerated. You need to cut this to zero. Frequent lows like that lead to an inability to sense lows and make it more likely you will end up having a seizure or a low during an inappropriate time that will dangerous for you (while driving, climbing a ladder, operating machinery). It has been shown that intensive avoidance of lows allow for some of your symptoms of lows to return.

JTL

DTQ-20050731184400
Original posting 3 Aug 2005
Posted to Hypoglycemia

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:04
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.